# SDR UHLA2012043000182

- Difficulty date: April 30, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000131
- Aircraft time: 14,550 hours, 11,548 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT FWD FUSELAGE SEAT TRACK BEAM AT FR16 TO FR19.  REMOVED CORRODED SEAT TRACK BEAM AND INSTALLED SERVICEABLE LIKE BEAM PER EMB 170 SRM 51-41-00 AND 51-43-00.
